Our partner

Withdrawal from Cymbalta

Substance Abuse Disorders message board, open discussion, and online support group.

Moderators: NewSunRising, Wally58

Withdrawal from Cymbalta

Postby nmk1226 » Wed Jan 06, 2016 11:35 pm

Can anyone tell me about withdrawal from Cymbalta. I've heard some real nightmares. I have been on Cymbalta for years and have gotten down to 30 mg. but have been having manic episodes and my doctor has discontinued it. I don't know what to expect. I know that it won't be immediate that I probably have 2-3 days before onset but I'm wondering what to expect.
“There are wounds that never show on the body that are deeper and more hurtful than anything that bleeds.”
~Laurell K. Hamilton~

Dx Bipolar II, ADD
Vyvanse 70 mg
Lamotrigine 200 mg
Wellbutrin: 150 mg
Requip: 2 mg
Tenex 2 mg
Seroquel 100 mg
nmk1226
Consumer 6
Consumer 6
 
Posts: 235
Joined: Sun Dec 06, 2015 2:41 am
Local time: Sun Dec 16, 2018 5:02 am
Blog: View Blog (1)


ADVERTISEMENT

Re: Withdrawal from Cymbalta

Postby Oliveira » Thu Jan 07, 2016 6:45 pm

Hello,

I think you'd do better with this question posting on a forum related to your illness -- this forum is 1) not very active unfortunately and 2) related to substance (drug, alcohol, unprescribed drugs) abuse.

Big hugs and I hope it goes okay!
Currently working on my upcoming signature.
Oliveira
Consumer 6
Consumer 6
 
Posts: 7287
Joined: Thu Oct 11, 2012 1:29 pm
Local time: Sun Dec 16, 2018 11:02 am
Blog: View Blog (0)

Re: Withdrawal from Cymbalta

Postby M1ssUnd3rstood » Sun Jan 22, 2017 8:36 am

I took Cymbalta for 6 years and absolutely loved it. Then, I talked to my Dr about quitting bc I felt my depression was under control & it's very expensive. I began to taper off (1 30mg ecru other day for a month) & when it was time to go to 1 pill every 3 days, I began having vision problems, headaches, extreme body aches, and I felt as if I were walking in a dream. I was agitated constantly but there's no way I can truly describe the way my mind felt. I just felt WEIRD. It was horrible. I'm a recovering dug addict and I can honestly say that coming off of Cymbalta was more difficult than coming off of heroin. The best advice I can give is to taper off extremely slow. If you start having problems, slow down even more.
Good luck & feel free to message me if you have any more questions.
M1ssUnd3rstood
Consumer 0
Consumer 0
 
Posts: 1
Joined: Mon Jan 16, 2017 4:38 am
Local time: Sun Dec 16, 2018 5:02 am
Blog: View Blog (0)


Return to Substance Abuse Disorders Forum

Who is online

Users browsing this forum: No registered users and 4 guests